Generalized Samuelson conditions and welfare theorems for nonsmooth economies
No abstract is available for this item.
If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Takayama,Akira, 1985. "Mathematical Economics," Cambridge Books, Cambridge University Press, number 9780521314985, Diciembre.
- Conley John P., 1994. "Convergence Theorems on the Core of a Public Goods Economy: Sufficient Conditions," Journal of Economic Theory, Elsevier, vol. 62(1), pages 161-185, February.
- Saijo, Tatsuyoshi, 1990. "Boundary optima and the theory of public goods supply : A comment," Journal of Public Economics, Elsevier, vol. 42(2), pages 213-217, July.
- Milleron, Jean-Claude, 1972. "Theory of value with public goods: A survey article," Journal of Economic Theory, Elsevier, vol. 5(3), pages 419-477, December.
- Foley, Duncan K, 1970.
"Lindahl's Solution and the Core of an Economy with Public Goods,"
Econometric Society, vol. 38(1), pages 66-72, January.
- D. K. Foley, 1967. "Lindahl's Solution and the Core of an Economy with Public Goods," Working papers 3, Massachusetts Institute of Technology (MIT), Department of Economics.
- Campbell, Donald E. & Truchon, Michel, 1988. "Boundary optima and the theory of public goods supply," Journal of Public Economics, Elsevier, vol. 35(2), pages 241-249, March.
- M. Ali Khan & Rajiv Vohra, 1987. "An Extension of the Second Welfare Theorem to Economies with Nonconvexities and Public Goods," The Quarterly Journal of Economics, Oxford University Press, vol. 102(2), pages 223-241. Full references (including those not matched with items on IDEAS)
When requesting a correction, please mention this item's handle: RePEc:eee:pubeco:v:59:y:1996:i:1:p:137-152. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu)
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.